# SDR A6WA201040228

- Difficulty date: March 17, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 16,753 hours, 15,668 cycles
- Engine: Ge CF343B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sense Line
- Condition: Broken
- Location: P3
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE OIL PRESSURE MESSAGE INFLIGHT, ENG SHUTDOWN BY CREW AND COMPLIED WITH QRH.  FOUND P3 SENSE LINE BROKEN, R & R P3 LINE IAW AMM 75-30, PERFORMED POWER ASSURANCE RUNS, NO DEFECTS NOTED, THROTTLE RESPONSE NORMAL.
